# SDR CA070524004

- Difficulty date: May 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,013 hours
- Engine: Ge CF34*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 10100199
- Part serial: FEB052021
- Condition: Corroded
- Location: Nr 1 Brake
- Part time: 5,781 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE CREW RECEIVED BRAKE OVERHEAT WARNING , LT OUTER BTMS SHOWING INCREASING BRAKE TEMP UP TO 20 UNITS, THEN STARTED TO DECREASE. AIRCRAFT DESCENDED TO LOWER ALTITUDE AND SPEED SLOWED. BRAKE TEMP STARTED TO RISE TO 18 UNITS. GEAR EXTENDED, BRAKE TEMPS RETURNED TO NORMAL GREEN INDICATION. RETURNED TO ORIGINATING AIRPORT, NORMAL LANDING. MAINTENANCE FOUND NR 1 BRAKE TEMP SENSOR HAD CORRODED PINS. BRAKE TEMP SENSOR REPLACED. AIRCRAFT RETURNED TO SERVICE. (NOTE: PART IS AN EXPENDABLE AND SYSTEM DOES NOT TRACK COMPONENT TIME. TIMES PROVIDED ARE AIRCRAFT TOTAL TIME.) (TC NR 20070524004)
